5 Publications

Mark all

[5]
2018 | Journal Article | IST-REx-ID: 566   OA
Local inhomogeneous circular law
J. Alt, L. Erdös, T.H. Krüger, Annals Applied Probability 28 (2018) 148–203.
View | DOI | Download (ext.) | arXiv
 
[4]
2018 | Thesis | IST-REx-ID: 149   OA
Dyson equation and eigenvalue statistics of random matrices
J. Alt, Dyson Equation and Eigenvalue Statistics of Random Matrices, IST Austria, 2018.
View | Files available | DOI
 
[3]
2017 | Journal Article | IST-REx-ID: 1010   OA
Local law for random Gram matrices
J. Alt, L. Erdös, T.H. Krüger, Electronic Journal of Probability 22 (2017).
View | Files available | DOI
 
[2]
2017 | Journal Article | IST-REx-ID: 550   OA
Singularities of the density of states of random Gram matrices
J. Alt, Electronic Communications in Probability 22 (2017).
View | Files available | DOI
 
[1]
2015 | Journal Article | IST-REx-ID: 1677   OA
The local semicircle law for random matrices with a fourfold symmetry
J. Alt, Journal of Mathematical Physics 56 (2015).
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed

5 Publications

Mark all

[5]
2018 | Journal Article | IST-REx-ID: 566   OA
Local inhomogeneous circular law
J. Alt, L. Erdös, T.H. Krüger, Annals Applied Probability 28 (2018) 148–203.
View | DOI | Download (ext.) | arXiv
 
[4]
2018 | Thesis | IST-REx-ID: 149   OA
Dyson equation and eigenvalue statistics of random matrices
J. Alt, Dyson Equation and Eigenvalue Statistics of Random Matrices, IST Austria, 2018.
View | Files available | DOI
 
[3]
2017 | Journal Article | IST-REx-ID: 1010   OA
Local law for random Gram matrices
J. Alt, L. Erdös, T.H. Krüger, Electronic Journal of Probability 22 (2017).
View | Files available | DOI
 
[2]
2017 | Journal Article | IST-REx-ID: 550   OA
Singularities of the density of states of random Gram matrices
J. Alt, Electronic Communications in Probability 22 (2017).
View | Files available | DOI
 
[1]
2015 | Journal Article | IST-REx-ID: 1677   OA
The local semicircle law for random matrices with a fourfold symmetry
J. Alt, Journal of Mathematical Physics 56 (2015).
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed